Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26667
Title: Variable X-ray absorption in the Seyfert 2 galaxy Markarian 348
Authors: Smith, DA
Georgantopoulos, I
Warwick, RS
First Published: 1-Apr-2001
Publisher: UNIV CHICAGO PRESS
Citation: ASTROPHYSICAL JOURNAL, 2001, 550 (2), pp. 635-643
DOI Link: 10.1086/319778
ISSN: 0004-637X
Links: http://hdl.handle.net/2381/26667
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.